MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse platform (sn (b)(6)) emitted a loud click and displayed "system error, out of service, revert to manual cpr." the device is not able to reset.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint that the autopulse platform (sn (b)(6)) emitted a loud click was confirmed during the functional testing.The complaint that the platform displayed "system error, out of service, revert to manual cpr" could not be verified because the autopulse platform failed the power on self-test (post), and the archive could not be downloaded during the functional testing at zoll.However, based on the investigation, the root cause of the customer's reported complaints was determined to be a failed processor board.The archive data download and review could not be completed because the device failed the initialization (power on self-test).During functional testing, the autopulse platform failed to boot, preventing archive data recovery.The platform was making a clicking noise, confirming the customer complaint.The lcd was completely blank.The investigation identified a failed processor board as the root cause of the reported complaints and the issues observed during testing.The processor board was replaced to resolve the complaints.Following service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24205789
Report Number3010617000-2026-00042
Device Sequence Number9624960
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown